# SDR CALA2017092503333

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 62,918 hours, 25,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE OVERWING EXIT DOOR  LIGHT ILLUMINATED RESET EMERGENCY LIGHT SYSTEM SWITCH, RT OVERWING EXIT DOOR LIGHT OPS CHECKED NORMAL.
